MathSciNet Relay Station
MathSciNet bibliographic data
MR2137058 31C05 (60G51 60J45)
Bogdan, Krzysztof; Sztonyk, Paweł Harnack's inequality for stable Lévy processes. Potential Anal. 22 (2005), no. 2, 133–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement